Winter Weather, Carbon
- When
- March 9, 10:00 PM EST to March 10, 7:00 AM EST
- Where
- Carbon forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.918, -75.709 (the zone’s center; the record gives no point)
A mix of snow, sleet and then freezing rain fell across the higher terrain of the Poconos overnight on the 9th. Snow and sleet accumulations were an inch or less and ice accretions reached up to one quarter of an inch.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A mix of snow, sleet and then freezing rain fell across the higher terrain of the Poconos overnight on the 9th. Snow and sleet accumulations were an inch or less and ice accretions reached up to one quarter of an inch. Temperatures were at or below freezing as the snow moved into the higher terrain of the Poconos during the evening of the 9th. As warmer air aloft continued to move north, the snow changed to sleet and then to freezing rain. Warmer air was also moving in at the surface on southeast winds and after 7 a.m. EST, all locations had temperatures above freezing. Roadways over the higher terrain had to be treated. Because of the wintry weather overnight, a couple of school districts were closed in the Poconos, a couple of others had delayed openings. The wintry mix was caused by the combination of a warm front advancing toward Pennsylvania from the South and some leftover cold air at the surface provided by a departing high pressure system over the Canadian Maritimes.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 9, 8:15 PM EST, 1 hour 45 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 PM EST WED MAR 9 2011
.SYNOPSIS...
LOW PRESSURE WILL MOVE FROM THE OHIO VALLEY INTO SOUTHEASTERN
CANADA THROUGH SATURDAY. ITS ASSOCIATED COLD FRONT WILL CROSS THE
REGION THURSDAY NIGHT INTO FRIDAY. AN ALBERTA LOW PRESSURE SYSTEM
SHOULD PASS OVER OR JUST NORTH OF THE REGION OVER THE WEEKEND. A HIGH
PRESSURE SYSTEM WILL THEN BUILD IN FOR EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH THURSDAY/...
WITH THE EVENING UPDATE, WE BACKED OFF A BIT ON THE POPS AND
COVERAGE OF PRECIP ACROSS THE FORECAST AREA AS CURRENT
OBSERVATIONS AND RADAR TRENDS SHOWED NO PRECIPITATION REACHING THE
GROUND AT 0Z. ALSO MADE A FEW MINOR ADJUSTMENTS TO TEMPS AND
DEWPOINTS AS THE ATMOSPHERE CONTINUES TO MOISTEN. WINDS AND GUSTS
WERE BUMPED UP A BIT, WITH SOME STATIONS REPORTING GUSTS IN THE 25
MPH RANGE. THE PREVIOUS DISCUSSION FOLLOWS.
THE WELL ADVERTISED STORM SYSTEM WILL BE APPROACHING THE REGION
FROM THE WEST. CLOUD COVER INCREASE AND DRY CONDS WILL PREVAIL AT
THE BEGINNING OF THE PD, BUT CONDS WILL DETERIORATE FROM W TO E AS
THE PRECIPITATION MOVES IN OVER MOST AREAS BY THE END OF THE FCST
PD. TEMPS STILL LOOK COLD ENOUGH OVER THE NWRN ZONES FOR A LITTLE SNOW
AT THE ONSET, CHANGING TO SLEET AND FREEZING RAIN. THEREFORE THE
WINTER WEATHER ADVISORY WILL BE MAINTAINED AS IS. STILL THINKING
THERE COULD BE AN INCH OR TWO OF SNOW AND MAYBE UP TO 0.10 INCHES
OF ICE. EVERYWHERE ELSE, IT WILL JUST BE PLAIN RAIN, WITH TEMPS
ABV FREEZING.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
CONDS WILL GO FROM BAD TO WORSE ON THURSDAY AND THURSDAY NIGHT AS
THE MAIN RAIN EVENT TAKES PLACE. LOW PRESSURE WILL GENLY MOVE BY
TO OUR NW AND THERE IS THE POTENTIAL FOR A SECOND WAVE TO DEVELOP
TO OUR SW AND MOVE THROUGH AS WELL. THEN, A CDFNT WILL CROSS THE
REGION THURSDAY NIGHT INTO FRIDAY MORNING, WHICH COULD FURTHER
ENHANCE THE PRECIP. SO, THE OVERALL FCST RATIONALE HAS NOT CHANGED
VERY MUCH. IT STILL LOOKS TO BE QUITE WET DURG THE THURS-EARLY FRI
TIME FRAME. THERE IS VERY GOOD UVV, A STRONG LLJ AND STRONG
ISENTROPIC LIFT. THERE IS ALSO THE POTENTIAL FOR SOME ISOLATED
THUNDER, WHICH WOULD ALSO ENHANCE PRECIP, WHEREVER IT WERE TO
OCCUR. ONE POTENTIAL NEGATING FACTOR IS THAT DEW POINTS ARE ONLY
FCST TO BE AROUND 50 DEGREES AT THEIR HIGHEST AND HIGHER NUMBERS
WOULD BE MORE SUPPORTIVE OF HIGHER QPF.
EXTENDED THE FFA TO COVER THE ENTIRE CWA BASED ON THE COMBINED
HEAVY RAIN POTENTIAL AND THE FACT THAT MANY RIVERS AND STREAMS ARE
RUNNING HIGH. NEVERTHELESS, 2.5 TO 3.5 INCHES OF RAIN WITH LOCALLY
HIGHER AMOUNTS REMAINS IN THE FCST FROM THE I-95 CORRIDOR N AND W,
WITH 1.5 TO 2.5 INCHES S AND E. THE FLOOD WATCH WILL REMAIN IN
EFFECT UNCHANGED FOR ALL OF OUR COUNTIES.
MOST OF THE GUIDANCE INDICATES THAT BY FRIDAY MORNING, MOST, IF
NOT ALL OF THE RAIN IS OVER ACRS THE S AND W AND IT MAY LINGER A
BIT LONGER N AND E. IT SHOULD BE WINDING DOWN IN THESE LOCATIONS
BY MIDDAY. IF TIMING ENDS UP BEING A TAD SLOWER, THAN THE PRECIP
WILL REMAIN LONGER, BUT STILL, THE HEAVIEST SHOULD BE OVER. HAVE
TWEAKED POPS DOWNWARD THRU THE MORNING AND EARLY AFTN AND HAVE
GONE DRY EVERYWHERE BY FRIDAY EVENING.
THE UPR LOW REMAINS IN PLACE ON SATURDAY, BUT WEAK HIGH PRESSURE
BUILD IN AT THE SFC, HOWEVER IT WILL REMAIN DRY. TEMPS LOOK TO BE
AOA NRML IN MOST AREAS THRU THE PD.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE ACTIVE PATTERN LOOKS TO CONTINUE, HOWEVER IN GENERAL THE FLOW
REGIME IS RATHER PROGRESSIVE FOR AWHILE. THE GUIDANCE IS IN FAIRLY
GOOD AGREEMENT TO START OUT BUT THERE ARE STILL SOME DIFFERENCES
FARTHER OUT IN TIME REGARDING A POTENTIAL SYSTEM UNDER A RIDGE IN
THE PLAINS THAT NEARS THE EAST COAST AROUND TUESDAY. THE FLATTER
FLOW INITIALLY ALLOWS SYSTEMS TO ZIP ACROSS THE NORTHERN TIER OF
STATES, HOWEVER THEREAFTER PERHAPS SOME AMPLIFICATION AND SLOWING
MAY TRY TO TAKE PLACE. HPC FAVORED MORE OF THE GFS AND ECMWF
ENSEMBLE MEAN. WE INITIALIZED THE DATABASE WITH A 50/50 BLEND OF
CONTINUITY AND HPC GUIDANCE BUT THEN MADE SOME TWEAKS AFTER
ADDITIONAL COLLABORATION.
BASED ON THE ABOVE, A SHARP UPPER-LEVEL TROUGH FROM THE SHORT TERM
LIFTS NORTHEASTWARD SATURDAY NIGHT AND SUNDAY ALTHOUGH SOME
TROUGHING STILL REMAINS FROM THE GREAT LAKES TO THE NORTHEAST. A
CYCLONIC FLOW ON THE BACKSIDE OF THIS SYSTEM ALONG WITH A SECONDARY
TROUGH AXIS MAY ALLOW FOR SOME LAKE ENHANCED PRECIPITATION. SOME OF
THIS MAY REACH THE FAR NORTHWEST ZONES THEREFORE WILL JUST CARRY A
SLIGHT CHC POP SATURDAY NIGHT. THE SECONDARY TROUGH AXIS MAY TOSS A
COLD FRONT ACROSS THE AREA BY SUNDAY MORNING. A COOLER NORTHWEST
FLOW MAY ALLOW FOR A RAIN/SNOW SHOWER TO GET INTO THE FAR NORTHWEST
ZONES THEREFORE A SLIGHT CHC POP WAS CARRIED IN THE DATABASE SUNDAY.
ON SUNDAY IT MAY TURN INTO A BREEZY TO WINDY DAY BEFORE THE GRADIENT
RELAXES. HIGH PRESSURE CENTERED OVER EASTERN CANADA IS THEN FORECAST
TO BUILD SOUTHWARD MONDAY BEFORE SLIDING EASTWARD THROUGH TUESDAY.
THIS IS ESPECIALLY WHERE SOME DIFFERENCES COME INTO PLAY AMONG THE
GUIDANCE. A POTENTIAL TROUGH SLIDING UNDERNEATH A RIDGE MAY ALLOW A
SURFACE LOW TO TRACK FROM THE CENTRAL PLAINS LATE SUNDAY AND MONDAY
TO THE MID ATLANTIC TUESDAY. AS OF NOW, A LARGE SURFACE HIGH TO THE
NORTH MAY TEND TO KEEP THIS SYSTEM SOUTHWARD. IT APPEARS THE MODEL
GUIDANCE IS HAVING SOME DIFFICULTY REGARDING THE HANDLING OF THE
SOUTHERN/NORTHERN STREAMS AND THE POSITION OF THE LARGE SURFACE
HIGH. THE GFS FOR EXAMPLE WENT MUCH FARTHER SOUTH AND DAMPENS THIS
SYSTEM OUT WITH AN EASTWARD EXTENT, WHILE THE ECMWF IS FARTHER NORTH
AND MORE AMPLIFIED. FOR NOW GIVEN THE UNCERTAINTY THIS FAR OUT, WE
LEANED TOWARD CONTINUITY/HPC AND KEPT POPS UNDER SLIGHT CHC FOR
TUESDAY AND WEDNESDAY. THIS MAY HAVE TO BE REVISITED IF BETTER
AGREEMENT IN THE MODELS BECOMES APPARENT FOR A SYSTEM FARTHER NORTH
AND STRONGER.
&&
.AVIATION /01Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A STRONG HIGH PRESSURE SYSTEM ANCHORED OVER FAR NORTHERN NEW ENGLAND
WILL SLIDE EAST WITH TIME. MEANWHILE, LOW PRESSURE WILL TRACK
THROUGH THE GREAT LAKES REGION OVERNIGHT AND THURSDAY. ITS
ASSOCIATED COLD FRONT NEARS OUR AREA LATER THURSDAY. AHEAD OF THIS
SYSTEM, THE MOISTURE CONTINUES TO INCREASE ALLOWING THE CEILINGS TO
LOWER. THIS LOWERING TREND IS JUST ABOUT ON SCHEDULE, THEREFORE
LITTLE CHANGE WAS NEEDED FROM CONTINUITY. AS THE LOW-LEVEL
SOUTHEASTERLY JET RAMPS UP DURING THE NIGHT THIS WILL ALLOW THE
MOISTURE TO DEEPEN AND MAINLY LIGHT RAIN TO OVERSPREAD THE AREA.
THEREFORE, THE CEILINGS WILL LOWER THROUGH THE NIGHT AND THURSDAY
AND ARE EXPECTED TO REMAIN THERE. THE POSSIBLE EXCEPTION MIGHT BE
KMIV AND KACY WHERE THE ONSHORE FLOW WILL BE LESS CONDUCIVE FOR
ENHANCEMENT HERE COMPARED TO INLAND DUE TO THE ELEVATION RISE.
THEREFORE, THE RAIN MAY SHIFT OR FOCUS INLAND FOR AWHILE UNTIL THE
MAIN COLD FRONT NEARS THURSDAY NIGHT. THIS COULD ALSO ALLOW THE
CEILINGS TO IMPROVE SOME AS DEW POINTS RISE, HOWEVER WE DID NOT HIT
THIS POSSIBLE IMPROVEMENT ALL THAT HARD AT THIS POINT GIVEN THE LOW
CONFIDENCE. THE HEAVIER RAIN LOOKS TO SET UP IN THE AFTERNOON
ESPECIALLY FROM KPHL METRO AREA WESTWARD. SOME ISOLATED
THUNDERSTORMS CANNOT BE RULED OUT LATE IN THE DAY, HOWEVER GIVEN THE
UNCERTAINTY OF WHERE THESE MAY FORM IT WAS NOT INCLUDED AT THIS TIME.
THE GUSTY SOUTHEAST TO EAST WIND HAS MOSTLY DIMINISHED EARLY THIS
EVENING AS THE MIXING HAS WANED AND THE SURFACE TEMPERATURES HAVE
COOLED SOME. AS THE SYSTEM NEARS AND THE LOW-LEVEL JET RAMPS UP, THE
ONSHORE FLOW AT THE SURFACE IS EXPECTED TO INCREASE AND THEREFORE
THIS WAS INDICATED THROUGH THE PERIOD. THE STRONGEST WINDS WILL
PROBABLY BE CONFINED CLOSER TO THE COAST AND COULD GUST NEAR 40
KNOTS AHEAD OF THE FRONT THURSDAY NIGHT. BASED ON THE FORECAST
SOUNDINGS, WE ADDED LOW-LEVEL WIND SHEAR EARLIER ON WITH AN UPTICK
NOTED WITH TIME.
OUTLOOK...
THE COLD FRONT WILL BE SWEEPING ACROSS THE AREA LATE THURSDAY NIGHT
WITH AN ABRUPT WIND SHIFT TO THE WEST. THIS WILL ALSO END THE
LOW-LEVEL WIND SHEAR. A FEW THUNDERSTORMS MAY ACCOMPANY THE COLD
FRONT DURING THURSDAY NIGHT. ONCE THE FRONT SLIDES THROUGH,
IMPROVING CEILINGS AND VISIBILITIES ARE EXPECTED DURING FRIDAY.
HOWEVER, SOME SCATTERED SHOWERS CANNOT BE RULED OUT. FOR SATURDAY
AND SUNDAY, A SECONDARY COLD FRONT MOVES THROUGH HOWEVER THIS
GENERALLY LOOKS ON THE DRY SIDE. A GUSTY NORTHWEST WIND MAY OCCUR
SUNDAY BEFORE HIGH PRESSURE BEGINS BUILDING SOUTHWARD MONDAY.
&&
.MARINE...
SCA CONTINUED THROUGH MIDDAY THURSDAY THEN HAVE ISSUED A GALE WATCH
FOR THU AFTERNOON AND PRIMARILY THU NIGHT.
GALE WATCH CAN PROBABLY LINGER IN THE FORECAST UNTIL WE'RE PRETTY
SURE IT WONT HAPPEN WITH 2+ HRS OF GUSTS TO GALE...OR WE CAN CONVERT
TO GALE WHEN WE'RE 80 PCT SURE IT WILL VERIFY.
FOR NOW THIS GALE WATCH MIRRORS THE GUSTS ALREADY IN THE FCST FROM
THE MID SHIFT.
ITS POSSIBLE WE'LL ESCAPE WITH JUST AN HOUR OF GALE GUSTS...POSSIBLY
CONVECTIVELY ASSOCIATED LATER THU NIGHT.
RIGHT NOW I THINK THE BEST CHC FOR A GALE IS DEL BAY ENTRANCE AND
NJ COAST WHERE SE LLJ OF 70KTS IS MODELED AT 925 MB OVER THAT AREA
THU EVENING AND TRANSLATING UP THE COAST AHD OF THE CFP.
REST OF TODAY...E GUSTS 20-25 KTS. SEAS ALREADY 6 FT ON THE ATLC
WATERS...4 FT AT THE DEL BAY ENTRANCE.
TONIGHT...ESE GUSTS 20-25 KTS. ATLC SEAS BUILD TO 8-9 FT LATE.
THURSDAY...SE 20-30 KTS....POSSIBLE G35 IN THE AFTN. ATLC SEAS
BUILD TO 10 FT.
THURSDAY NIGHT...SE 20-30 BETTER CHC 1 TO 5 HOURS OF G35-40 KT. ATLC
SEAS BUILD TO 12-14 FT DUE TO PERSISTENT SE FETCH.
FRIDAY...EVENTUALLY SCA WILL BE REISSUED OR EXTENDED FOR AT LEAST
THE ATLC WATERS AS WSHIFTS S THEN W BUT HAZ SEAS CONTINUE OF AT
LEAST 8 FT ON THE ATLC WATERS AND SOME INDICATION OF 25 KTS ON DEL
BAY.
SATURDAY AND SUNDAY...PERIODS OF SCA POSSIBLE FOR SW FLOW AHD OF
THE CFP SAT AND BEHIND THE CFP SUNDAY.
&&
.HYDROLOGY...
NO CHANGE TO QPF THIS AFTERNOON, MAINLY GOING WITH 2.00 TO 3.50
INCHES ACROSS THE REGION. THE HIGHEST AMOUNTS ACROSS THE NORTH AND
WEST. MAKES SENSE WITH THE SOUTHEAST FLOW AND FALL LINE
CONTRIBUTION.
IF THE QPF COMES TO FRUITION, WE'RE LOOKING AT A SIGNIFICANT FLOOD
EVENT, NOT ONLY WITH HOW HIGH SOME WATERS WILL GET, BUT ALSO WITH
THE SCOPE OF THE EVENT.
IN PENNSYLVANIA....
LEHIGH BASIN - CAUTION STAGE TO MINOR FLOODING
SCHUYLKILL RIVER BASIN - MINOR FLOODING
SOUTHEAST PA BASINS - MINOR TO MODERATE FLOODING
DELAWARE RIVER BASIN - MINOR TO MODERATE FLOODING
CARBON/MONROE COUNTY BASINS - MINOR TO MODERATE FLOODING
IN NEW JERSEY...
PASSAIC BASIN - MODERATE TO MAJOR FLOODING WITH SOME RECORDS POSSIBLE
RARITAN BASIN - MINOR TO MODERATE FLOODING WITH SOME MAJOR FLOODING
ASSUNPINK BASIN - MINOR TO MODERATE FLOODING
RANCOCAS BASIN - MINOR FLOODING
CREEKS AND RIVERS ARE FORECAST TO CLIMB ABOVE FLOOD STAGE TOMORROW
NIGHT AND SATURDAY. CRESTS WILL OCCUR SATURDAY INTO SUNDAY. IN SOME
CASES ACROSS THE PASSAIC, FORECAST POINTS WILL REMAIN IN FLOOD
THROUGH THE NEXT RISE AND NOT FALL BELOW FLOOD STAGE UNTIL NEXT
WEEK.
IF YOU LIVE OR WORK IN A FLOODPLAIN WHERE FLOODING COULD OCCUR,
PLEASE USE THE REST OF TODAY AND TONIGHT TO MAKE ALL THE NECESSARY
PREPARATIONS.
VISIT OUR ADVANCED HYDROLOGIC PREDICTION SERVICE (AHPS) WEBSITE FOR
THE LATEST RIVER FORECASTS (IN LOWERCASE)...
HTTP:/WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PHI
FOR INUNDATION MAPPING ALONG PORTIONS OF THE DELAWARE RIVER...
HTTP:/WATER.WEATHER.GOV/AHPS/INUNDATION.PHP
&&
.TIDES/COASTAL FLOODING...
COASTAL FLOOD WATCH ISSUED FOR THE EARLY FRIDAY MORNING HIGH TIDE
CYCLE.
COMBINATION OF OF ABOVE NORMAL FLOW ON THE DELAWARE AND PERSISTENT
SE FLOW IN PROGRESS THRU MOST OF THU NIGHT SHOULD PRODUCE TO A 2
TO 3 FOOT SURGE.
CONFIDENCE ON TIDAL FLOODING AT REEDY POINT DEL BAY AND PHILADELPHIA
ON THE DELAWARE IS ABOVE AVG FOR THE EARLY MORNING FRIDAY NIGHT
TIDE CYCLE. CONFIDENCE ON REACHING MODERATE THRESHOLD WHICH WOULD
BE A COASTAL FLOOD WARNING IS 30 TO 60 PERCENT. WE JUST NEED TO
WATCH THE DEPARTURE TRENDS AS WELL AS MODEL FOCUSING OF THE
PERSISTENT LLJ THE NEXT DAY OR SO.
IN THE MEANTIME...AT A MINIMUM...AN ADVISORY WILL LIKELY BE
NEEDED FOR PORTIONS OF THESE BORDERING ZONES. ITS ALSO POSSIBLE
WE'LL NEED AN ADVISORY FOR THE E MD SHORE OF CHES BAY AS WELL AS
THE NJ/DEL ATLC COASTAL SHORES DURING THE THU NIGHT-FRIDAY MORNING
HIGH TIDE CYCLE... BUT CONFIDENCE THERE FOR A MODERATE COASTAL
FLOOD EVENT IS LESS THAN 30 PERCENT AND SO NO WATCH ISSUED.
IF THE WATCH IS CONVERTED TO A WARNING...THAT MAY ALSO INDICATE
THAT WE WOULD NEED A CHES BAY ADVISORY FOR THU EVENING... AS WELL
AS ADDITIONAL INFORMATION FOR REEDY PT AND PHILADELPHIA LATE THU
AFTN.
HOWEVER...ONE STEP AT A TIME....LOOKING AT EARLY FRIDAY AS THE
WORST OF THIS EVENT...WHATEVER IT IS.
&&
.CLIMATE...
ANOTHER ROBUST SURGE OF MOISTURE FROM THE SOUTHWEST WILL INUNDATE
OUR REGION ONCE AGAIN AND MAY PROVIDE UP TO 3 INCHES OF RAIN ACROSS
SOME LOCATIONS. IT APPEARS THAT WE WILL HAVE A GREAT CHANCE AT
BREAKING SOME ONE-DAY RAINFALL RECORDS ACROSS SOME OF OUR 8 CLIMATE
SITES. THESE RECORDS ARE FOR MARCH 10 & 11.
MARCH 10 RAINFALL RECORDS: ALL-TIME 1-DAY MARCH RECORDS:
PHL -> 1.43 (1994) PHL -> 2.79 (3/15/1912)
ABE -> 1.25 (1994) ABE -> 2.99 (3/11/1952)
ILG -> 1.50 (1902) ILG -> 3.21 (3/21/2000)
RDG -> 1.70 (1994) RDG -> 3.03 (3/20/1958)
TTN -> 1.40 (1994) TTN -> 3.62 (3/25/1876)
ACY -> 1.25 (1994) ACY -> 2.69 (3/10/2010)
MARCH 11 RAINFALL RECORDS:
PHL -> 1.69 (1952)
ABE -> 2.99 (1952)
ILG -> 1.43 (1952)
RDG -> 1.30 (1952)
TTN -> 2.19 (1901)
ACY -> 1.10 (1924)
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM 7 AM EST THURSDAY THROUGH FRIDAY MORNING FOR
PAZ054-055-060>062-067>071.
COASTAL FLOOD WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING FOR PAZ070-071.
WINTER WEATHER ADVISORY UNTIL 8 AM EST THURSDAY FOR PAZ054-055.
NJ...FLOOD WATCH FROM 7 AM EST THURSDAY THROUGH FRIDAY MORNING FOR
NJZ001-007>010-012>027.
COASTAL FLOOD WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING FOR NJZ016>019.
WINTER WEATHER ADVISORY UNTIL 8 AM EST THURSDAY FOR NJZ001.
DE...FLOOD WATCH FROM 7 AM EST THURSDAY THROUGH FRIDAY MORNING FOR
DEZ001>004.
COASTAL FLOOD WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING FOR DEZ001.
MD...FLOOD WATCH FROM 7 AM EST THURSDAY THROUGH FRIDAY MORNING FOR
MDZ008-012-015-019-020.
MARINE...GALE WATCH FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT
FOR ANZ430-431-450>455.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THURSDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...KLINE/NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...GORSE
AVIATION...GORSE
MARINE...DRAG
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...DRAG
CLIMATE...HEAVENERHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EST WED MAR 9 2011 NJZ001-PAZ054-055-102100- SUSSEX-CARBON-MONROE- 356 PM EST WED MAR 9 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EST THURSDAY... ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ007>010-012>015-020-022>027-PAZ060>062-067>069-102100- INLAND SUSSEX-DELAWARE BEACHES-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-OCEAN-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY- BUCKS- 356 PM EST WED MAR 9 2011 ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-MDZ008-012-015-019-020-NJZ021-102100- KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND- 356 PM EST WED MAR 9 2011 ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. MINOR TIDAL FLOODING IS LIKELY THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-102100- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 356 PM EST WED MAR 9 2011 ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... ...COASTAL FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD WATCH. MINOR TIDAL FLOODING IS LIKELY THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-102100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 356 PM EST WED MAR 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WATCH. GALES ARE POSSIBLE FOR A TIME BEGINNING LATE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
2 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2011Every state in 2011This day in weather historyWarnings in Pennsylvania, March 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 277191, 277192.